# SDR FDEA201201060036

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT FWD BULKHEAD  CHAFED FS -1885-RT SIDE 7". REPAIRED IAW SRM-53-80-08, FIG 101, REPAIR NR2 AND SRM-51-40-02, CATEGORY A MAJOR REPAIR.
